# SDR AALA20150511001

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 51,399 hours, 12,613 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Debonded
- Location: Engine Spinner
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, LT ENG VIBRATION INCREASED TO 4.1 AFTER 30 MINUTES OF FLIGHT.  BRINGING THROTTLE TO NEAR IDLE BROUGHT INDICATIONS IN LIMITS.  RECEIVED EICAS MSG, L ENG VIB, L ENG BB.  FOUND SPINNER SEALS DISBONDED FROM SPINNER.  R & R SPINNER IAW AMM 72-35-01.  PERFORMED VIBRATION SURVEY TEST IAW AMM 71-00-00.  SYS CHECKED NORMAL.
